# SDR UALA2013010900147

- Difficulty date: January 6, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 66,693 hours, 9,389 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NON-NORMAL CHECKLIST FOR LEFT ENGINE FIRE CMA RT ENGINE FIRE AND APU SHOWS WHEN CHECKLIST IS SELECTED AFTER FIRE TEST.  FIRE TEST PASSED.  RESET AIMS AND CHECKLIST NORMAL CHECKLIST SHOWS AFTER FIRE TEST.
